# SDR MASA2011031902185

- Difficulty date: March 16, 2011
- Submitted: March 20, 2011
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 15,832 hours, 12,697 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: CC670105202012
- Part serial: 15030
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN I/B GEAR DOOR CRACKED.  GEAR DOOR REMOVED FOR REPAIR.
